Hi, I'm a 26yo who just went on the implanon due to the fact that I can't be on the pill anymore. I've had it for 2 months now and have had no period. I have not had a proper night's sleep since either. I wake up multiple times a night drenched in sweat and have to change my shirt 2-3 times a night. And I go from extreme cold to hot. I have hot flahses throughout the day where my chest and face are beet red. Some days my body shakes terribly. Have had no sex drive, I don't know if I have mood swings, because I've always been a moody person and can cry far too easily. I'm just wondering if this is normal symptoms or if I'm experiencing early menopause?
You need to talk to your gynecologist. It is the hormones in the Implanon. You are too young to be having menopausal symptoms at 26. If you were 36 or 46 maybe. Many of these are common side effects from Implanon. Some women (I am one of them) just cannot take any kind of hormonal birth control. I opted to have my two kids and got my tubes tied. It was either that or use only barrier methods and I didnt do too well with those either-I hated condoms and spermicide with condoms and the diaphragm irritated my vagina so bad I had constant UTI's trying to use them.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 May 2011 • 1 answer
Updated 27 Jun 2012 • 2 answers
Updated 28 Mar 2018 • 16 answers
Updated 7 Oct 2012 • 1 answer
Updated 17 days ago • 4 answers